On the Tamagawa number conjecture for CM elliptic curves defined over ℚ

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

In this paper we prove, under the assumption that the Soulé regulator map is injective, that, for all integers k≥0, the description by the local Tamagawa number conjecture for CM elliptic curves defined over ℚ, corresponding to the values of their L-functions at k + 2, is true. © 2002 Elsevier Science (USA).
Original languageEnglish
Pages (from-to)190-208
JournalJournal of Number Theory
Volume95
Issue number2
DOIs
Publication statusPublished - 1 Jan 2002

Fingerprint Dive into the research topics of 'On the Tamagawa number conjecture for CM elliptic curves defined over ℚ'. Together they form a unique fingerprint.

  • Cite this